# SDR AU970205

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Panel
- Part number: UL23992
- Condition: Cracked
- Location: Turbine Engine C
- Component: Rroyce, RB211524G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION LINER METERING PANEL CRACKED - HEAT SHIELDS DISTORTED - MINOR BURNING OF OUTER LINER - FOUND DURING BOROSCOPE INSPECTION - INVESTIGATION FOUND THAT THE PANEL HAD BEEN INCORRECTLY INSTALLED AT THE LAST SHOP VISIT -PERSONNEL/MAINTENANCE ERROR
